Hi, I had my last period one 2/2, and I had unprotected sex 2 times since then, on 13/2 and 16/2. Only after the second time then I realize I was supposed to be ovulating and so the next day, I took the emergency contraceptive pill- Postinor 2.
A week later I started cramping and having breast tenderness (no sore nipples though). From 8 dpo (days post ovulation) onwards I was feeling severe fatigue every single day up till now. Boobs still hurts and cramps are on off bad. My period is due tomorrow but I don't know why am I freaking out! I took a clearblue HPT yesterday and it was negative. Is that an accurate result if I take a HPT 12 days post ovulation?
I have zero ideas if these are pregnancy, period symptoms or emergency contraceptives side effects!!
Ps: I'm in a stable relationship with my fiancé and we are planning to get married in 2-3 years time. I really don't want to get pregnant now but at the same time it will not be THAT bad if I am. I'm so stressed everyday because of this. I am due to start my regular contraceptive pills right after this expected period. I really hope it comes!!